# SDR ASAA12511095

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 11,316 hours, 3,431 cycles
- Engine: Cfmint CFM567B273
- Engine time: 11,306 hours, 3,419 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273
- Part serial: 896974
- Condition: Vibration
- Location: Nr 1
- Part time: 11,306 hours, 3,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AT 15 000 FT 71% N ENG VIB INDICATES .4 ON NR 1 .2 ON NR 2. TACTILE VIBRATION FELT IN RUDDER PEDALS PILOT SEATS FLOOR AND THROTTLES.  ENG NR 1 THROTTLE VIBRATES THE MOST.  VIBRATION FELT FROM 71.7 TO 69.3 NI. WITH ENG NR 1 SET AT 73 PERECENT AND ENG NR 1 THROTTLE MOVED FROM 72 TO 69 PERCENT VIBRATION IS FELT.  WHEN NR 1 ENG SET TO 73 PERCENT AND ENG NR 2 MOVED FROM 72 TO 68 PERCENT NI NO VIBRATION.  VIBS LESS AT HIGHER ALTITUDES IN SAME RANGE.  REPLACED NR 1 ENG.  FUEL PUMP PACKAGE IAW B737NG AMM 73 11 01 400 801 F00.  LEAK CHK AND OPS CHK GOOD IAW TEST REQUIRED FOR FUEL PUMP PACKAGE INSTALLATION LISTED IN AMM B737NG 71 00 00 800 811 F00.  FCF UNSATISFACTORY.  PERF NR 1 ENGINE FAN TRIM BALANCE ON BOARD PROCEDURE IAW B737NG MM 71 00 00.
